On the multiplicity function of ergodic group extensions of rotations

Tom 102 / 1992

G. R. Goodson Studia Mathematica 102 (1992), 157-174 DOI: 10.4064/sm-102-2-157-174

Streszczenie

For an arbitrary set A ⊆ ℕ satisfying 1 ∈ A and lcm(m₁,m₂) ∈ A whenever m₁,m₂ ∈ A, an ergodic abelian group extension of a rotation for which the range of the multiplicity function equals A is constructed.

Autorzy

  • G. R. Goodson

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek